# SDR SIMA201906032001

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 36,750 hours, 31,510 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217072
- Part serial: 2658
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IB & OB BRAKE TEMP ON THE RIGHT MLG GOES ALL THE TO THE TOP OF AMBER RNAGE WHILE USING MIN BRAKES. WHILE THE LEFT SIDE IB & OB STAYS GREEN-C/A-FOUND #3 AND #4 BRAKES DETTERIORATED AND WORN BEYOND LIMITS AND REMOVED AND REPLACED #3 AND #4 BRAKES IAW WORKCARD 32-600-14 OPS CHECK GOOD NO FAULTS NOTED ALSO WORKCARD 32-700-11. LR MAIN BRAKE ASSY P/N 2-1707-2 S/N 1107
